| Model Number |
MX40 - WLAN |
| Medical Device Problem Code |
No Audible Prompt/Feedback (2282)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).A philips remote service engineer (rse) interviewed the customer and assisted with troubleshooting the unit.The customer noted the device showed an inop for broken speaker and intermittent connection issues.The device was put out of use and exchanged with another device.The customer has rebooted the device; however, the but speaker inop is still present.Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
Event or Problem Description
The customer reported that there is a technical error in the speaker.It is unknown if the device produced sound at the time of the report.The device was in use on a patient at the time of the event, there was no adverse event reported.